# SDR SWAA2022020777631

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 50,354 hours, 29,213 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146A611033
- Part serial: 0332
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DISCREPANT FASTENER CRACKED PER NDT PART 6; 51-00-00 PROCEDURE 16 / REMOVED AND REPLACED AFT CARGO DOOR PER AMM 52-31-00. ALL OPS AND LEAK CHECK'S GOOD. PN OFF: 146A6110-33 SN OFF: 0332 PN ON: 146A6110-29 SN ON: 002161
